# SDR AALA202106299014

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 58,747 hours, 7,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WIRE HOOK ON EMERGENCY LIGHTS SWITCH, DOES NOT HOOK LEAVING  EMERGENCY LIGHTS OFF WHEN GUARD IS FLIPPED DOWN. REPLACED EMERGENCY LIGHT SWITCH COVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
